# SDR SWAA001189

- Difficulty date: July 1, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 5,200 hours, 3,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5138
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.     LANDING GEAR WARNING HORN SOUNDED AFTER TAKE-OFF.          R&R LANDING GEAR WARNIG SWITCH PER MM.
